Louisiana, 2013Damaging Winds in Louisiana, March 31, 2013
March 31, 2013 · NWS JAN · 4 events in 4 counties and zones
A series of weather disturbances moving through the area, combined with adequate moisture, produced showers and thunderstorms across the region. Some of the thunderstorms produced damaging winds.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $35,000
- Crop damage
- None recorded
- Events
- 4
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A series of weather disturbances moving through the area, combined with adequate moisture, produced showers and thunderstorms across the region. Some of the thunderstorms produced damaging winds.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before the first event at Mar 31, 9:39 AM CST, 1 hour 26 minutes earlier.
Area forecast discussion, Mar 31, 9:39 AM CST, 1 hour 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
1039 AM CDT SUN MAR 31 2013
.UPDATE...
...STRONG TO SEVERE STORMS POSSIBLE THIS AFTERNOON...
RAIN SHOWERS AND A FEW THUNDERSTORMS CONTINUE TO SKIRT TO THE EAST
BETWEEN I-20 AND HWY 82 CORRIDORS IN CENTRAL AND EAST MISSISSIPPI
THIS HOUR. HOWEVER, OUR ATTENTION WILL FOCUS ON THE INCOMING STRONG
TO SEVERE LINEAR TSTORM COMPLEX STRETCHING FROM LITTLE ROCK, AR INTO
EAST TEXAS.
THIS LINE IS ORIENTED ALONG A COLD FRONT PUSHING SOUTHEAST IN
ASSOCIATION WITH A NRN STREAM H5 S/WV TROUGH AND WILL MOVE INTO NW
ZONES NEAR 11AM. PROGRESSING FURTHER, THE COMPLEX SHOULD BE NEAR THE
NATCHEZ TRACE PKWY CORRIDOR 1-4PM AND INTO THE I-59 CORRIDOR 3-7PM.
THE MORE POTENT PORTION OF THIS LINE WILL FAVOR AREAS ALONG AND WEST
OF GRENADA MS TO HATTIESBURG MS LINE. LOCATIONS IN NE LA AND FAR SW
MS WILL HAVE THE GREATER RISK OF STRONG TO SEVERE STORMS CAPABLE OF
DAMAGING WINDS AND LARGE HAIL TO THE SIZE OF QUARTERS. COMBINATION OF
BEST SFC BASED INSTABILITY (700-1500 J/KG)...EFFECTIVE DEEP LAYER
SHEAR (~30-40 KT) AND BEST H7-H5 LAPSE RATES BASED ON RAPID REFRESH
OUTPUT AND CURRENT OBS WILL BE ALIGNED IN THESE LOCATIONS AND
ESPECIALLY SOUTH OF I-20 WHERE GREATEST CAPE RESERVOIR WILL BE
AVAILABLE. FARTHER EAST, LOW-LVL MOISTURE QUALITY IS MORE MARGINAL
WITH CURRENT DEWPOINTS IN THE MID TO UPPER 50S WITH SLOW UPWARD
MODIFICATION THROUGH THE AFTN. GIVEN THIS, MADE A SLIGHT SPATIAL
ADJUSTMENT TO HWO/GRAPHICS ON RISK AREAS. THE CONVECTIVE LINE WILL
PUSH THROUGH THE REGION BY THIS EVENING BUT THE COLD FRONT LOOKS TO
STALL NEAR THE I-10 CORRIDOR, ALLOWING FOR CONTINUED RAIN CHANCES
INTO MONDAY FOR SOUTHERN AREAS. MORE ON THIS IN THE AFTN PACKAGE.
FOR FORECAST ELEMENTS THIS UPDATE, UPPED POPS TO NEAR OR AT 100
PERCENT FOR THE ENTIRE AREA TODAY AND INCREASED QPF VALUES. UPDATED
PRODUCTS ARE ALREADY OUT. /ALLEN/
&&
.PREV DISCUSSION... /ISSUED 415 AM CDT SUN MAR 31 2013/
SHORT TERM...TODAY THROUGH MONDAY NIGHT...IT WILL BE A RATHER WET
EASTER SUNDAY FOR THE ARKLAMISS. SURFACE ANALYSIS HAD A STALLED
FRONT WELL NORTH OF OUR CWA ACROSS NORTHERN ARKANSAS AND CENTRAL
TENNESSEE BUT NORTHWEST FLOW ALOFT AND A SUBTLE DISTURBANCE WAS
GENERATING SHOWERS AND THUNDERSTORMS ALREADY ALONG AND NORTH OF THE
HIGHWAY 82 CORRIDOR. WATER VAPOR IMAGERY/RUC ANALYSIS SHOWED ANOTHER
SHORTWAVE MOVING INTO CENTRAL ARKANSAS AND A MORE POTENT SHORTWAVE
UPSTREAM OVER THE CENTRAL PLAINS THAT WILL SWING ACROSS THE REGION
LATER TODAY. THESE DISTURBANCES INCLUDING THE RIGHT REAR QUAD OF AN
80KT JET STREAK WILL COMBINE WITH DAYTIME HEATING AND AN INCREASE IN
DEEP MOISTURE TO PRODUCE NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS
OUR AREA THIS AFTERNOON AND EVENING. THE 00Z JAN SOUNDING SHOWED A
PW OF 1.09IN AND SURFACE DEW POINTS WERE RUNNING IN THE MID 50S. BY
AFTERNOON PWS ARE PROGGED TO BE NEAR 1.3IN WITH MID 60 DEW POINTS
NORTH TO THE INTERSTATE 20 CORRIDOR. MODELS STILL SHOW DEEP LAYER
SHEAR BELOW 25KTS ACROSS THE NORTHERN AND CENTRAL PORTIONS OF OUR
AREA TODAY BUT GREATER SHEAR...MLCAPES NEAR 1000J/KG...MID LEVEL
LAPSE RATES OF 6.5-7.0C ARE EXPECTED IN OUR SOUTHWEST BY AFTERNOON
SHIFTING EAST BY EVENING. A FEW SEVERE STORMS WITH QUARTER SIZED HAIL
AND WIND GUSTS TO 60 MPH WILL BE POSSIBLE THIS AFTERNOON AND EARLY
EVENING ACROSS THE SOUTHERN HALF OF OUR AREA. STRONG STORMS WITH
SMALL HAIL AND WIND GUSTS TO 40 MPH WILL BE POSSIBLE TODAY OVER OUR
NORTHERN HALF. THE MORNING RAIN AND CLOUD COVER WILL DELAY WARMING IN
OUR NORTH AND SITES MAY NOT REACH THE LOWER 70S BUT BREAKS IN THE
CLOUD COVER AND A LATER START TO CONVECTION WILL ALLOW MANY LOCATIONS
ACROSS THE SOUTH TO REACH THE UPPER 70S. THERE WON'T BE MUCH OF A
WIND SHIFT WITH THE FRONT TONIGHT WHICH IS EXPECTED TO STALL ACROSS
THE CENTRAL PORTIONS OF THE AREA. THE LOSS OF DAYTIME HEATING AND
DRIER AIR FROM THE NORTH WILL LIMIT CONVECTION ACROSS THE NORTH
TONIGHT DESPITE ANOTHER SUBTLE DISTURBANCE BUT THE PROXIMITY OF THE
BOUNDARY WILL MAINTAIN LOW CHANCES OF RAIN ACROSS THE CENTRAL AND
SOUTH TONIGHT. FOR MONDAY HAVE LEANED TOWARD THE GFS WHICH IS DRIER
FOR THE NORTHERN HALF OF OUR CWA. YET ANOTHER NORTHERN STREAM
SHORTWAVE WILL SWING ACROSS THE REGION AND SEND A STRONGER COLD FRONT
THROUGH OUR AREA. THIS COLD FRONT IS NOT SLATED TO ARRIVE UNTIL NEAR
MIDNIGHT IN THE NORTH AND CLEAR OUR SOUTHERN ZONES BY SUNRISE TUESDAY
MORNING. THIS WILL ALLOW FOR A WARMER THAN NORMAL DAY MONDAY AS MOST
SITES TOP OUT IN THE MID TO UPPER 70S. WL CARRY LOW POP CENTRAL AND
SOUTH DUE TO THE STALLED BOUNDARY ACROSS THE AREA. /22/
LONG TERM...TUESDAY THROUGH NEXT SATURDAY...EXPECT GENERALLY COOLER
THAN NORMAL HIGH TEMPERATURES THROUGH THE REST OF THE WORK WEEK
BEFORE BECOMING NORMAL AND ABOVE FOR NEXT WEEKEND...WHILE LOWS WILL
BE GENERALLY AROUND NORMAL. CURRENT SATELLITE SHOWS THE PACIFIC
MOISTURE EXPRESS AFFECTING THE REGION...WHICH WILL BE THE CASE FOR
MOST OF THE REST OF THE WORK WEEK BEFORE DRYING OUT FOR FRIDAY INTO
THIS WEEKEND.
STARTING TUESDAY PACIFIC MOISTURE WILL BE CONTINUING OUR CHANCES OF
RAIN AS AS SERIES OF WEAK DISTURBANCES CROSSES THE REGION AHEAD OF
AN APPROACHING SOUTHERN STREAM SHORT WAVE AND ASSOCIATED CLOSED LOW
OVER THE SOUTHWEST CONUS. THERE WILL BE ENOUGH ELEVATED AND SOME
SURFACE INSTABILITY FOR PERIODS OF ISOLATED THUNDERSTORMS WITH THE
SHOWERS DURING MOST OF THE WORK WEEK. AS WE GO INTO THURSDAY THE
SHORT WAVE WILL HAVE OPENED UP AND WILL MAKE ITS WAY INTO THE REGION
WITH A SURFACE WAVE REFLECTION TO THE SOUTH. THE GFS...FORMER
NOGAPS(NAVGEM) AND ENSEMBLES WERE IN GENERAL AGREEMENT WITH THE
FASTER MOVEMENT OF THE SHORTWAVE...WHILE THE CANADIAN AND EURO WAS A
LITTLE SLOWER. OPTED TO GO WITH THE FASTER SOLUTION. THE SHORTWAVE
WILL EXIT THE REGION ON FRIDAY AS THE LAST OF THE RAIN EXITS LATE
THURSDAY NIGHT. DRY WEATHER WILL COME BACK TO THE REGION AS UPPER
RIDGING BUILDS ACROSS THE REGION FROM THE PLAINS. THIS WILL PROVIDE
A WARMING TREND WITH HIGHS IN THE 70S FOR THIS WEEKEND. LOWS DURING
THE WEEK WILL BE IN THE 40S AND 50S.
FOR POPS AND TEMPS WENT WITH A BLEND OF ENSEMBLES...HPC
GUIDANCE...MEX AND GMOS GUIDANCE./17/
&&
.AVIATION...SHOWERS ARE MOVING ACROSS THE NORTHEASTERN PORTIONS OF
THE AREA TODAY AND THIS WILL BRING TEMPO IFR/MVFR TO GTR. EXPECT
MVFR CONDITIONS TO PREVAIL AT MOST SITES THIS MORNING INTO THE EARLY
AFTERNOON HOURS...BUT A LINE OF SHOWERS AND THUNDERSTORMS WILL MOVE
FROM NORTHWEST TO SOUTHEAST ACROSS THE AREA THIS AFTERNOON. EXPECT
IFR CONDITIONS TO MOVE INTO GWO/GLH BY EARLY AFTERNOON WITH THE
SHOWERS AND STORMS AFFECTING THE REMAINING SITES BY MID TO LATE
AFTERNOON. MVFR/IFR CONDITIONS IN LOW CLOUDS WILL CONTINUE THROUGH
THE REMAINDER OF THE PERIOD. /15/
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 72 54 77 52 / 100 64 12 5
MERIDIAN 74 55 77 46 / 97 75 9 5
VICKSBURG 71 54 77 53 / 100 52 13 5
HATTIESBURG 78 60 79 54 / 100 66 21 8
NATCHEZ 75 55 77 54 / 99 58 20 5
GREENVILLE 69 53 76 48 / 100 28 5 5
GREENWOOD 69 50 77 47 / 100 33 5 5
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&
ALLEN/22/17
Hazardous weather outlook, Mar 31, 9:23 AM CST, 1 hour 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
1023 AM CDT SUN MAR 31 2013
ARZ074-075-LAZ007>009-015-016-023>026-MSZ040>043-047>049-053>056-
059>066-072>074-011530-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-ISSAQUENA-
SHARKEY-YAZOO-MADISON MS-WARREN-HINDS-RANKIN-CLAIBORNE-COPIAH-
SIMPSON-SMITH-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-
JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
1023 AM CDT SUN MAR 31 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEAST ARKANSAS...
PORTIONS OF CENTRAL MISSISSIPPI AND NORTHEAST LOUISIANA.
.DAY ONE...TODAY AND TONIGHT
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING HALF DOLLAR SIZED HAIL AND WIND
GUSTS TO 60 MPH WILL BE POSSIBLE THIS AFTERNOON AND EVENING. AN UPPER
LEVEL DISTURBANCE WILL MOVE ACROSS THE AREA DURING THE HEAT OF THE
DAY AND COMBINE WITH OUR MOIST UNSTABLE AIRMASS TO PRODUCE THE
THUNDERSTORMS THAT MAY BECOME SEVERE.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER CALL TO ACTION STATEMENT... HE ACTIVATION OF STORM
SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL
IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED THIS
AFTERNOON AND EVENING.
MSZ018-019-025>039-044>046-050>052-057-058-011530-
BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-
LOWNDES-CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-
WINSTON-NOXUBEE-LEAKE-NESHOBA-KEMPER-SCOTT-NEWTON-LAUDERDALE-
JASPER-CLARKE-
1023 AM CDT SUN MAR 31 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
AND EAST CENTRAL MISSISSIPPI.
.DAY ONE...TODAY AND TONIGHT
STRONG STORMS CAPABLE OF PRODUCING NICKEL SIZED HAIL AND BRIEF GUSTY
WINDS TO 45 MPH ARE POSSIBLE THIS MORNING AND AFTERNOON. AN UPPER
LEVEL DISTURBANCE WILL MOVE ACROSS THE AREA AND COMBINE WITH OUR
MOIST UNSTABLE AIRMASS TO PRODUCE THE THUNDERSTORMS THAT MAY BE
STRONG AT TIMES.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM
SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT
PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED
THROUGH NEXT SATURDAY.
FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN.
15
In the hours before
Special weather statement, Mar 31, 6:13 AM CST, 4 hours 52 minutes before
MSZ027-028-032-036-037-311245-
ATTALA MS-MONTGOMERY MS-HOLMES MS-CHOCTAW MS-CARROLL MS-
713 AM CDT SUN MAR 31 2013
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
713 AM CDT SUN MAR 31 2013
A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PENNY TO NICKEL
SIZE HAIL WAS LOCATED FROM 3 MILES NORTH OF VAIDEN TO 3 MILES EAST OF
THORNTON AT 714 AM CDT...MOVING SOUTHEAST AT 35 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THESE STORMS.
PEOPLE IN SOUTHEASTERN CARROLL...WEST CENTRAL CHOCTAW...HOLMES...
SOUTHERN MONTGOMERY AND NORTHWESTERN ATTALA COUNTIES SHOULD MONITOR
THESE STORMS CLOSELY.
LAT...LON 3332 8931 3290 9000 3306 9043 3346 8970
TIME...MOT...LOC 1214Z 294DEG 31KT 3336 8970 3307 9023
MRM
Special weather statement, Mar 31, 6:42 AM CST, 4 hours 23 minutes before
MSZ036-037-043-311310-
ATTALA MS-MADISON MS-HOLMES MS-
742 AM CDT SUN MAR 31 2013
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
742 AM CDT SUN MAR 31 2013
...STRONG THUNDERSTORMS AFFECTING ATTALA,..NORTHEAST MADISON...AND
HOLMES COUNTIES...
A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA TO DIME
SIZED HAIL WAS LOCATED FROM 5 MILES NORTH OF POSSUMNECK TO EBENEZER AT
741 AM CDT...MOVING SOUTHEAST AT 30 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THESE STORMS.
PEOPLE IN SOUTHEASTERN HOLMES...NORTH CENTRAL MADISON AND ATTALA
COUNTIES SHOULD MONITOR THESE STORMS CLOSELY.
LAT...LON 3314 8942 3284 8989 3300 9018 3323 8982
3322 8975 3329 8970
TIME...MOT...LOC 1241Z 303DEG 24KT 3319 8970 3295 9009
MRMLocal storm report, Mar 31, 7:00 AM CST, 4 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE JACKSON MS
800 AM CDT SUN MAR 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0446 AM TSTM WND DMG ROSEDALE 33.85N 91.03W
03/31/2013 BOLIVAR MS UTILITY COMPANY
POWER OUTAGE WAS REPORTED FOR TWO HOUSES.
0612 AM TSTM WND DMG CARROLLTON 33.50N 89.92W
03/31/2013 CARROLL MS EMERGENCY MNGR
POWER OUTAGES WAS REPORTED AROUND CARROLLTON. CARROLL EOC
WAS ON GENERATOR POWER.
0620 AM TSTM WND DMG 5 NW GREENWOOD 33.57N 90.25W
03/31/2013 LEFLORE MS UTILITY COMPANY
POWER OUTAGE AFFECTED 110 HOUSES NORTHWEST OF GREENWOOD.
&&
17Special weather statement, Mar 31, 7:10 AM CST, 3 hours 55 minutes before
MSZ038-044-045-311410-
WINSTON MS-NESHOBA MS-LEAKE MS-
810 AM CDT SUN MAR 31 2013
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
810 AM CDT SUN MAR 31 2013
A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA TO DIME SIZE
HAIL AND 30 TO 40 MPH WINDS WAS LOCATED FROM 16 MILES WEST OF
LOUISVILLE TO 7 MILES NORTHWEST OF THOMASTOWN AT 809 AM CDT...MOVING
EAST AT 35 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THESE STORMS.
PEOPLE IN NORTHERN LEAKE...NORTHWESTERN NESHOBA AND WINSTON COUNTIES
SHOULD MONITOR THESE STORMS CLOSELY.
LAT...LON 3271 8934 3282 8974 3293 8973 3293 8932
3311 8932 3311 8921 3320 8921 3317 8882
3302 8881
TIME...MOT...LOC 1309Z 283DEG 31KT 3315 8932 3292 8976
DHBSpecial weather statement, Mar 31, 10:08 AM CST, 57 minutes before
ARZ074-LAZ007-311710-
ASHLEY AR-MOREHOUSE LA-
1108 AM CDT SUN MAR 31 2013
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1108 AM CDT SUN MAR 31 2013
A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA TO DIME SIZE
HAIL AND 30 TO 40 MPH WINDS WAS LOCATED FROM 18 MILES NORTH OF
FOUNTAIN HILL TO 31 MILES SOUTHWEST OF WEST CROSSETT AT 1108 AM
CDT...MOVING EAST AT 30 MPH.
VERY HEAVY RAIN IS ALSO LIKELY WITH THESE STORMS.
PEOPLE IN ASHLEY COUNTY...AND NORTHWESTERN MOREHOUSE PARISH SHOULD
MONITOR THESE STORMS CLOSELY.
LAT...LON 3331 9198 3337 9197 3341 9199 3339 9146
3319 9146 3291 9172 3290 9208 3296 9209
3301 9208 3303 9211 3312 9213 3315 9211
3316 9214 3319 9214
TIME...MOT...LOC 1608Z 277DEG 25KT 3361 9186 3293 9247
DHBSpecial weather statement, Mar 31, 10:54 AM CST, 11 minutes before
ARZ075-LAZ008-311755-
CHICOT AR-WEST CARROLL LA-
1154 AM CDT SUN MAR 31 2013
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1154 AM CDT SUN MAR 31 2013
A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA TO DIME SIZE
HAIL AND 30 TO 40 MPH WINDS WAS LOCATED FROM 4 MILES EAST OF DERMOTT
TO 29 MILES NORTHWEST OF OAK GROVE AT 1154 AM CDT...MOVING EAST AT 35
MPH.
VERY HEAVY RAIN IS ALSO POSSIBLE WITH THESE STORMS.
PEOPLE IN CHICOT COUNTY...AND WEST CARROLL PARISH SHOULD MONITOR
THESE STORMS CLOSELY.
LAT...LON 3298 9144 3356 9145 3352 9126 3357 9124
3351 9118 3344 9123 3350 9117 3347 9112
3339 9119 3345 9106 3335 9114 3324 9110
3327 9104 3315 9108 3313 9120 3304 9112
3300 9127 3261 9143 3261 9159
TIME...MOT...LOC 1654Z 274DEG 29KT 3352 9136 3310 9178
DHBThunderstorm Wind, Morehouse
- When
- March 31, 11:05 AM CST
- Where
- Morehouse County, 0.9 mi SW of Bastrop
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $15,000
- Reported by
- Law Enforcement
- Coordinates
- 32.770, -91.910
Trees and power lines were down.
Thunderstorm Wind, Franklin
- When
- March 31, 11:58 AM CST to 12:05 PM CST
- Where
- Franklin County, 0.91 mi SE of Chase to 2.46 mi E of Gilbert
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Law Enforcement
- Coordinates
- 32.090, -91.690
Several trees were blown down in the area as a squall line moved through.
Thunderstorm Wind, Tensas
- When
- March 31, 12:35 PM CST to 12:40 PM CST
- Where
- Tensas County, 0.59 mi E of St Joseph
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $15,000
- Reported by
- Law Enforcement
- Coordinates
- 31.920, -91.240
Trees and power lines were blown down in the area.
Thunderstorm Wind, Concordia
- When
- March 31, 12:45 PM CST
- Where
- Concordia County, 2.73 mi ENE of Frogmore
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 31.620, -91.640
Trees were blown down in the area.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Dense Fog in Virginia, March 31, 20133 deaths · 25 injured · $500,000 · 1 event
- Hail in Texas, March 31, 20131 injured · $6.6 million · 4.25 in hail · 10 events
- Hail and Damaging Winds in Louisiana, March 31, 2013$485,000 · 1 in hail · 25 events
- Hail and Damaging Winds in Texas, March 31, 2013$70,000 · 1.5 in hail · 30 events
- Hail and Damaging Winds in Texas, March 31, 2013$65,000 · 1.75 in hail · 23 events
- Hail in Georgia, March 31, 2013$129,000 · 1.75 in hail · 3 events
- Hail in Texas, March 31, 20132.75 in hail · 33 events
- Hail and Damaging Winds in Mississippi, March 31, 2013$31,000 · 50 kt wind · 5 events
- Hail and Damaging Winds in Louisiana, March 31, 2013$22,000 · 1 in hail · 10 events
- Hail and Damaging Winds in Louisiana, March 31, 2013$14,000 · 50 kt wind · 6 events
- Hail and Damaging Winds in Georgia, March 31, 2013$13,000 · 55 kt wind · 5 events
- Hail and Damaging Winds in Texas, March 31, 2013$5,000 · 1.25 in hail · 5 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 436287, 436289, 436292, 436296.